Guggulhills Tablets - Healthy Weight & Cholesterol

Bio Slim Capsules For Weight Loss

Trimohills Kit - Weight Management

Organic Weight Balance Capsules

    

Weight loss this question feed

shiny, 21 August 2013 16:01

hai doctor, i am 21 years old and my weight is 68kgs.i want to loss my weight,is TRIPALA CHURNAM is usefull in weightloss,how much time it will take to loss my weight,do it have any side effects?it is very important to loss my weight as soon as possible.i will stay in a hostel and i cant do dieting and exercise.can you suggest me a good solution for this.....i want to loss 5kgs in a month.....pls reply me as soon as possible.

Tags: Ayurvedic medicines for weight loss, Loss, Weight, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Dear Shiny You can take Divyamedohar vati which has Triphala in it.It is better not to take medicines for a long time even they do not have side effects.So you can take medicines for 3months and please let me know.Also your irregular periods have to be also corrected.Rajahpravartani vati1 tablet twice daily after food can be taken for a month.Please tell me about your periods after a month to guide you better.Regulation of the periods also balances the harmones and helps to reduce weight.Eat healthy and do some simple exercises. Regards Dr.Ramani.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 30 August 2013 19:24

Latest Replies


thank u mam,i will get irregular periods.One of my friend suggested me to take divya medohar vati which is useful for weight loss and to get regular periods.Is it safe to use it and do it have any side effects mam?will i gain weight if i stop the using this vati mam,pls reply me.

Regards, Shiny

posted by Guest on 26 August 2013 15:22

Hi It is always better to lose weight gradually. If you want to lose fast, it will be difficult to maintain, you may end up gaining after medicines. Try to lose 1kg a month. Did you check to find out the cause like Thyroid, Hb or other blood tests? Triphala Churnam is safe. You can take 1tsp at bedtime with warm water for 3months and please let me know. Also try Tulsi Green Weight Loss Tea which helps. Lohasavam+Ayaskriti-15ml after food thrice daily. These medicines regulates your metabolism and improves iron. Along with this Diet and Exercise are ver important. Eat very little at night as your body rests and 3or4 hrs before you go to sleep. Eat small frequent meals. Include more fruits and vegetables.Try and do whatever you can. Include Plantain stem, cabbage,horse gram are good. When you get a chance to walk, stairs and some indoor exercises. Try Yogasanas like Utkadasana, Paschimottasana, Dhanurasana which can be practiced inside. Please feel free to ask any doubts.Please mention if you have constipation or any menstrual problems, is it from heredity and your eating habits. Regards Dr.Ramani.

posted by Dr.Ramani on 24 August 2013 2:24
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Chyawanprash and weight loss

asked by judygodchild218 on 31 July 2012 21:20
I am told that Chyawanprash improves digestion power and promotes proper growth and body nourishment. Does consuming Chyawanprash everyday help... Read More

Herbal remedy to loose weight

asked by nhbctr4 on 15 March 2010 8:23
Dear viewers plz help me i wanna reduce my weight around 5 kg within in 3 months.. i have my marriage after 4 monts plz its really urgent help me... Read More
2 replies  -  Related Tags: Weight

Weight loose

asked by aviiec on 12 October 2011 11:41
sir, i am 23 yr. old . My weight 49 kg and my hieght is 5 ft 7 inch .i want increase my weight , what should i do?... Read More
2 replies  -  Related Tags: Weight gain, Weight

Charbi Weight Loss

asked by Pandav on 19 November 2012 12:15
Guru ji, My Hight is 5.7" & Weight is 110 Kg. i want to Reduce it as per Body Mass Index. Please Suggest me the Medicine & Shop where... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.